Article Text

Download PDFPDF
Reminder of important clinical lesson
Transdermal hyoscine induced unilateral mydriasis
  1. Breffni Hannon,
  2. Valerie Jennings,
  3. Marie Twomey,
  4. Maeve O’Reilly
  1. Palliative Medicine Department, Our Lady’s Children’s Hospital, Dublin, Ireland
  1. Correspondence to Dr Breffni Hannon, breffnilhannon{at}yahoo.co.uk

Summary

The authors present a case of unilateral mydriasis in a teenager prescribed transdermal hyoscine hydrobromide (scopolamine) for chemotherapy induced nausea and vomiting. The authors discuss the ocular side-effects associated with this particular drug and delivery system and the potential use of transdermal hyoscine as an antiemetic agent in this group.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Competing interests None.

  • Patient consent Not obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.